Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The spectral mapping theorem in several variables


Author: Robin Harte
Journal: Bull. Amer. Math. Soc. 78 (1972), 871-875
MSC (1970): Primary 47D99, 46H99; Secondary 47A10, 47A60
MathSciNet review: 0298419
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47D99, 46H99, 47A10, 47A60

Retrieve articles in all journals with MSC (1970): 47D99, 46H99, 47A10, 47A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13066-0
PII: S 0002-9904(1972)13066-0